# SDR DALA2023062905219

- Difficulty date: June 22, 2023
- Submitted: June 29, 2023
- Operation: Air carrier
- Aircraft: N360NB
- Make and model: Airbus A319-114
- Aircraft serial: 1959
- Aircraft time: 54,484 hours, 28,084 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3160 - DIV - TO MEM DUE TO VIBRATION FELT IN THE AFT CABIN. CORRECTIVE ACTION: OBSERVED RIGHT ELEVATOR VIBRATION FELT IN COCKPIT WITH HYDRAULICS ON. R/R RIGHT INBOARD ELEVATOR SERVO CONTROL (34CE2) AND ELAC 2 (2CE2). OPS CHECK GOOD. (4747299)
